# SDR SWAA2018112126978

- Difficulty date: November 3, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 56,320 hours, 31,663 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 111A1001
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER STIFFENER CRACKED AT BS 663, BETWEEN RBL 6.15 TO RBL 31.83.  R&R STIFFENER IAW SRM AND DWG.
